Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a theorem of Schur and on fractional integrals on purely imaginary order


Author: H. Kober
Journal: Trans. Amer. Math. Soc. 50 (1941), 160-174
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004654-0
MathSciNet review: 0004654
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004654-0
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society